Applications of Umbral Calculus Associated with -Adic Invariant Integrals on
Dae San Kim and
Taekyun Kim
Abstract and Applied Analysis, 2012, vol. 2012, 1-12
Abstract:
Recently, Dere and Simsek (2012) have studied the applications of umbral algebra to some special functions. In this paper, we investigate some properties of umbral calculus associated with -adic invariant integrals on . From our properties, we can also derive some interesting identities of Bernoulli polynomials.
Date: 2012
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2012/865721.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2012/865721.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:865721
DOI: 10.1155/2012/865721
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().